C D-0(K, E) and C D-omega(K, E)-spaces as Banach lattices

Alpay S., Ercan Z.

POSITIVITY, vol.4, no.3, pp.213-225, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1023/a:1009878527795
  • Title of Journal : POSITIVITY
  • Page Numbers: pp.213-225


Banach lattices CD0(K,E) and CDomega(K,E) are introduced and lattice-norm properties of these spaces are investigated. We identify the centre and order continuous dual of these spaces.